Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Colleen M Robles, Associate Professor and Director of Graduate Studies

Colleen M Robles
Contact Info:
Office Location:  187 Physics
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~robles/

Teaching (Fall 2019):

  • MATH 620.01, SMOOTH MANIFOLDS Synopsis
    Physics 205, TuTh 04:40 PM-05:55 PM
Office Hours:

Office hours.
Education:

Ph.D.University of British Columbia2003
Recent Publications   (More Publications)

  1. Robles, C, Characterization of Calabi–Yau variations of Hodge structure over tube domains by characteristic forms, Mathematische Annalen, vol. 371 no. 3-4 (August, 2018), pp. 1229-1253, Springer Nature [doi]  [abs]
  2. Kerr, M; Robles, C, Variations of Hodge structure and orbits in flag varieties, Advances in Mathematics, vol. 315 (July, 2017), pp. 27-87, Elsevier BV [doi]  [abs]
  3. Kerr, M; Robles, C, Classification of smooth horizontal Schubert varieties, European Journal of Mathematics, vol. 3 no. 2 (June, 2017), pp. 289-310, Springer Nature [doi]  [abs]
  4. Robles, C, Degenerations of Hodge structure, Proceedings of Symposia in Pure Mathematics, vol. 95 (January, 2017), pp. 267-283 [doi]  [abs]
  5. Robles, C, Classification of horizontal SL(2)s, Compositio Mathematica, vol. 152 no. 5 (May, 2016), pp. 918-954, Oxford University Press (OUP) [doi]  [abs]
Recent Grant Support

  • Complex Geometric and Lie Theoretic Aspects of Hodge Theory, National Science Foundation, 2019/09-2023/08.      
  • Complex Geometric and Lie Theoretic Aspects of Hodge Theory, National Science Foundation, DMS-1611939, 2016/07-2020/06.      
  • Complex Geometric and Lie Theoretic Aspects of Hodge Theory, National Science Foundation, DMS-1611939, 2016/07-2019/06.      
  • FRG: Collaborative Hodge Theory and Representation Theory, Texas A&M University, 2015/07-2017/06.      

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320